# SDR SWAA2013082919708

- Difficulty date: August 25, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N273AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 26,528 hours, 11,935 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod End
- Part number: 65262306
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1016 STABILIZER TRIM ACCESS DOOR 311AL HOLD OPEN ROD END CORRODED.  R&R ROD END IAW SRM.
